# SDR DALA2022053103794

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 71,788 hours, 9,258 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cids
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 SLIDE BOTTLE PRESSURE INDICATION ON FAP INOP. CORRECTIVE ACTION: R/R CIDS OBRM PER A330 AMM 23-73. OPS CHK NML. (8512979)
